MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number FNAV-DS-SM
Medical Device Problem Codes Difficult to Advance (2920); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An event of delivery system unable to advance due to eia calcification was reported.Also reported that the valve capsule was observed frayed upon withdrawing the delivery system.A returned device assessment could not be performed as the device was not returned for analysis.Based on the information received, the cause of the reported damage to valve capsule appears to be consistent with operational difficulties.However, the exact cause could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6).2026, a 23mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).Severe calcification in the common iliac artery (cia) and external iliac artery (eia) was observed.Cia was dilated using a 7.0/40, non-abbott balloon and eia by 6.0/40, non-abbott ballon using a plain old balloon angioplasty (poba) procedure.A 14 fr, non-abbott introducer sheath (is) was advanced with difficulty.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 18mm, non-abbott balloon.During the procedure, the ds was unable to advanced due to the eia calcification.Upon withdrawing the ds, the tip of the valve capsule was observed to be frayed, and it was replaced with a new small flexnav ds.Wire was also noted to be replaced with another non-abbott wire, then the passage was successful.The valve was able to be implanted.The patient was hemodynamically stable throughout the procedure and there was no clinically significant delay reported.The patient was in a stable condition and subsequently discharged.

Brand Name
FLEXNAV DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24719329
Report Number2135147-2026-01998
Device Sequence Number6028023
Product Code NPT
UDI-Device Identifier05415067031372
UDI-Public(01)05415067031372(17)270930(10)11093370
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNAV-DS-SM
Device Catalogue NumberFNAV-DS-SM
Device Lot Number11093370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown